# SDR AALA991731

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1174-1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK STATION 1174 TO 1200 TRACK NR 3.  REMOVED CORROSION AND INSTALLED REPAIR 2 PLACES PER SRM AND 1 PLACE PER ESO 80559.  (M)
